Hi, thanks for anwering. My face gets red when I take hot showers, when I change from a cool setting to a warm setting. I have some old acne dark spots and they get darker when I blush. I feel my face warm and honestly, it is very uncomfortable. I have tried avoiding the sun, I have even taken claritin thinking it could be an allergy. I do not know what to do. I was told that maybe I have Physical Urticaria, but I have researched and yes although I have some symptoms, I never itch. I have hypothyroidism, I don't think this has anything to do with it, but just thought you would need to know. Please help me out to atleast begin to get an idea of what it could be. By the way, I have always blushed, even as a kid.
There are some really effective products for Rosacea and facial redness available without prescription. My favorites are Clinique's Redness Solutions Range, Eucerin's Redness Relief range and La Roche-Posay's Rosaliac range. I experienced facial redness after using oral Isotretinoin for acne. I cleared this with over-the-counter products. See my pictures in my profile.
Avoid potential triggers where possible. These are extremes of temperatures, excess caffeine or alcohol, foods high in histamines, spicy or hot foods and hot beverages.
When you get insurance a trip to the doctor is indicated for a diagnosis. If you have Rosacea, a prescription of oral Oxytetracycline and topical metronidazole will help.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.